July of 2011 I have the paragard inserted and about 3 months of it being in I started having a very heavy period for over a year now! I was dizzy and in such pain I would lay in bed for hours screaming. The doctors would not do any tests saying they do not know why I was bleeding. And swear up and down that it was not becaue of the paragard. I did a little research and found many women were having this problem as well. I called a different doctor and went to see her and she said my bleeding, pain and dizziness were because of the paragard and I just recently had it removed. She told me if I continue to bleed they will do further tests but there may be a possibilty I will never have kids again. Can I sue the company for not informing me about there being these terrible side effects?
Yes you could possibly sue. There has been other litigation filed over this device. Contact a products liability/defective device attorney in your area to discuss your facts in more detail and discuss your options in detail. Use the attorney search feature here on AVVO. Good luck to you.
I am not your lawyer and an answer on AVVO is not intended as legal advice but is provided for general informational purposes only. If you desire legal advice, please consult a lawyer and form an attorney client relationship.
3 lawyers agree